A characterization of the projective transformation


ALAGÖZ Y. , Soyuçok Z.

INTERNATIONAL JOURNAL OF PHYSICAL SCIENCES, vol.5, no.1, pp.1-5, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2010
  • Title of Journal : INTERNATIONAL JOURNAL OF PHYSICAL SCIENCES
  • Page Numbers: pp.1-5

Abstract

We consider the transformations preserving the asymptotic directions of hypersurfaces in n-dimensional Euclidean space and we obtain the following characterization of the projective transformation: In n-dimensional Euclidean space, a transformation preserves the asymptotic directions of hypersurfaces if and only if it is the projective transformation.